UM
Probabilistic solutions of a stretched beam discretized with finite difference scheme and excited by Kanai–Tajimi ground motion
Er,G. K.; Iu,V. P.; Du,H. E.
2019
Source PublicationArchives of Mechanics
ISSN0373-2029
Volume71Issue:4-5Pages:433-457
AbstractThe probabilistic solutions of the elastic stretched beam are studied under the excitation of Kanai–Tajimi ground motion. Finite difference scheme is adopted to formulate the nonlinear multi-degree-of-freedom system about the random vibration of the beam. The state-space-split is employed to make the high-dimensional Fokker–Planck–Kolmogorov equation reduced to 4-dimensional Fokker–Planck–Kolmogorov equations which are solved by the exponential polynomial closure method for the probabilistic solutions of the system responses. The rules for selecting the state variables are proposed in order to reduce the dimensionality of Fokker–Planck–Kolmogorov equation by the state-space-split method. The numerical results obtained by the state-space-split and exponential polynomial closure method, Monte Carlo simulation method, and equivalent linearization method are presented and compared to show the computational efficiency and numerical accuracy of the state-space-split and exponential polynomial closure method in analyzing the probabilistic solutions of the strongly nonlinear stretched beam systems formulated by a finite difference scheme and excited by the Kanai–Tajimi ground motion.
KeywordFinite difference scheme FPK equation Kanai–Tajimi ground motion Nonlinear random vibration Stretched beam
DOI10.24423/aom.3148
URLView the original
Language英语
Fulltext Access
Citation statistics
Cited Times [WOS]:0   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionUniversity of Macau
AffiliationDepartment of Civil and Environmental Engineering,University of Macau,Macao
First Author AffilicationUniversity of Macau
Recommended Citation
GB/T 7714
Er,G. K.,Iu,V. P.,Du,H. E.. Probabilistic solutions of a stretched beam discretized with finite difference scheme and excited by Kanai–Tajimi ground motion[J]. Archives of Mechanics,2019,71(4-5):433-457.
APA Er,G. K.,Iu,V. P.,&Du,H. E..(2019).Probabilistic solutions of a stretched beam discretized with finite difference scheme and excited by Kanai–Tajimi ground motion.Archives of Mechanics,71(4-5),433-457.
MLA Er,G. K.,et al."Probabilistic solutions of a stretched beam discretized with finite difference scheme and excited by Kanai–Tajimi ground motion".Archives of Mechanics 71.4-5(2019):433-457.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Er,G. K.]'s Articles
[Iu,V. P.]'s Articles
[Du,H. E.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Er,G. K.]'s Articles
[Iu,V. P.]'s Articles
[Du,H. E.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Er,G. K.]'s Articles
[Iu,V. P.]'s Articles
[Du,H. E.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.